# SDR CA160315017

- Difficulty date: March 14, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 446 hours
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 483025
- Condition: Failed
- Location: Mlg
- Part time: 772 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER SELECTING THE LANDING GEAR UP ON DEPARTURE, THE RIGHT GEAR DOOR ANNUNCIATOR REMAINED ILLUMINATED. VISUALLY VERIFIED THAT THE RIGHT GEAR DOORS WERE OPEN. MAINTENANCE DETERMINED THE SOLENOID SEQUENCE VALVE WAS AT FAULT AND REPLACED THE PART (WHICH HAD BEEN INSTALLED SINCE NEW AIRCRAFT DELIVERY). THE LANDING GEAR WAS FUNCTION TESTED SERVICEABLE AND THE AIRCRAFT WAS SUBSEQUENTLY RETURNED FOR SERVICE.
